Institute of Information Theory and Automation

Publication details

3D rotation invariants of Gaussian-Hermite moments

Journal Article

Yang Bo, Flusser Jan, Suk Tomáš


serial: Pattern Recognition Letters vol.54, 1 (2015), p. 18-26

project(s): GAP103/11/1552, GA ČR

keywords: Rotation invariants, Orthogonal moments, Gaussian–Hermite moments, 3D moment invariants

preview: Download

abstract (eng):

3D rotation invariants based on orthogonal Gaussian-Hermite moments are proposed in this paper. We present an elegant and easy theoretical derivation of them. At the same time we prove by experiments that the Gaussian-Hermite invariants have better numerical stability than the traditional invariants composed of geometric moments.

RIV: IN

Responsible for information: admin
Last modification: 21.12.2012
Institute of Information Theory and Automation